# SDR AALA202411294847

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 27,176 hours, 10,806 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THE FORWARD FLIGHT ATTENDANT JUMPSEAT LIFE VEST POUCH RIPPED. MAINTENANCE REPLACED THE LIFE VEST AS REQUIRED.
